MAUDE Adverse Event Report: Ortho Dental Lab, LLC SmileDirectClub; SmileDirectClub Water Flosser

Ortho Dental Lab, LLC SmileDirectClub; SmileDirectClub Water Flosser
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction

Brand Name
SmileDirectClub
Common Device Name
SmileDirectClub Water Flosser
Manufacturer (Section D)
Ortho Dental Lab, LLC
1530 antioch pike
antioch TN 37013
Manufacturer (Section G)
ORTHO DENTAL LAB, LLC
1530 antioch pike
antioch TN 37013
Manufacturer Contact
josh kessler
1530 antioch pike
antioch, TN 37013
MDR Report Key50555983
Report Number3032193293-2026-00023
Device Sequence Number10651161
Product Code EFS
UDI-Device Identifier00860012825578
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown